Thunderstorm Wind, Orange
- When
- July 9, 3:40 PM EST
- Where
- Orange County, 0.46 mi W of Newburgh
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 41.501, -74.029
Trees reported down along Broadway.
Multiple upper level shortwaves triggered pulse thunderstorms over the area, with isolated severe thunderstorms forming over the Lower Hudson River Valley.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OKX wrote it up.
Multiple upper level shortwaves triggered pulse thunderstorms over the area, with isolated severe thunderstorms forming over the Lower Hudson River Valley.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Jul 9, 3:13 PM EST, 27 minutes earlier.
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE NEW YORK NY 413 PM EDT TUE JUL 9 2013 .SYNOPSIS... A WEAK FRONT OVER SOUTHERN CONNECTICUT WILL DISSIPATE THIS EVENING...FOLLOWED BY A SERIES OF TROUGHS TONIGHT INTO WEDNESDAY. A SLOW MOVING COLD FRONT WILL PASS THROUGH THE TRI-STATE AREA ON THURSDAY BEFORE STALLING OFFSHORE. HIGH PRESSURE THEN TRIES TO BUILD INTO THE REGION FOR THE WEEKEND AND INTO THE BEGINNING OF THE WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... THE COMBINATION OF MULTIPLE BOUNDARIES ACROSS THE AREA...IN PARTICULAR A WEAKENING FRONT ACROSS SOUTHERN CT...HAS SERVED TO TRIGGER SCATTERED SHOWERS AND THUNDERSTORMS IN AN UNCAPPED AIR MASS. THIS COUPLED WITH WEAK WESTERLY WINDS ALOFT AND INCREASING DEEP-LAYERED MOISTURE HAS INCREASED THE FLOOD POTENTIAL. A SEABREEZE ACROSS THE NORTH SHORE OF LI CONTINUES TO PRODUCE CELLS FROM TIME TO TIME. ADDITIONAL ACTIVITY TO THE NORTH AND WEST OF NYC...DRIVEN BY A STREAM OF SHORT WAVES ALOFT AND DIFFERENTIAL HEATING WILL BECOME THE PRIMARY PLAYER THROUGH THIS EVENING. PULSE SEVERE THUNDERSTORMS WILL BE POSSIBLE...BUT THE PRIMARY THREAT WILL BE LOCALIZED HEAVY RAINFALL. AS FOR THE OVERNIGHT PERIOD...A SERIES OF WAVES AT THE SOUTHERN EDGE OF THE WESTERLIES...AHEAD OF AN AMPLIFYING TROF OVER THE UPPER MIDWEST AND GREAT LAKES...WILL PRODUCE SOME LIFT WITH MARGINAL TO MODERATE INSTABILITY. THUS..SCT CONVECTION WILL LIKELY LINGER INTO AT LEAST THE FIRST PART OF THE OVERNIGHT. TIMING AND INTENSITY OF SUCH FEATURES IS OFTEN A CHALLENGE. USED A BLEND OF THE MET/MAV MOS...WHICH PRODUCES LOWS FROM THE UPPER 60S WELL INLAND...TO THE LOWER AND MID 70S AT THE COAST. THIS IS ABOUT 5 DEGREES ABOVE NORMAL. IT WILL REMAIN VERY HUMID WITH DEW POINTS HOLDING AROUND 70. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... AN AMPLIFYING UPPER TROF OVER THE GREAT LAKES WILL SEND A FRONTAL SYSTEM AS WELL AS MULTIPLE WAVES OF LOW PRESSURE TOWARD THE REGION WED INTO WED NIGHT. THERE SHOULD BE SEVERAL EPISODES OF CONVECTION... WITH THE BEST CHANCE COMING TOMORROW AFT FROM NYC AND POINTS NORTH AND WEST...TRANSLATING EAST DURING THE EVENING AND OVERNIGHT HOURS. HIGH PW VALUES WILL LIKELY RESULT IN ISOLATED HEAVY RAINFALL WITH THE POTENTIAL OF FLASH FLOODING OF URBAN AND POOR DRAINAGE AREAS. THE REASON FOR HOLDING OFF ON A FLOOD WATCH AT THIS TIME IS THERE IS NOT ENOUGH CONFIDENCE FOR A WIDESPREAD EVENT. IN ADDITION...WITH THE WESTERLY FLOW STRENGTHENING ALOFT...THIS WILL ALLOW THE CONVECTION TO MOVE MORE QUICKLY THAN TUE. THERE ARE ALSO NO INDICATIONS OF A BOUNDARY SETTING UP PARALLEL TO THE DEEP- LAYERED FLOW...WHICH WOULD BE CONDUCIVE FOR TRAINING. USED A BLEND OF MET/MAV MOS WED AND WED NIGHT...WHICH CONTINUES TO PRODUCE ABOVE NORMAL TEMPS WITH VERY HUMID CONDITIONS. DEW POINTS WILL REMAIN AROUND 70 DEGREES. && .LONG TERM /THURSDAY THROUGH TUESDAY/... UNSETTLED WEATHER IN TAP THROUGH THURSDAY NIGHT AS A LOW PRESSURE TRACKING ACROSS EASTERN CANADA DRAGS A COLD FRONT THROUGH THE REGION. THE FRONT WILL BE SLOW MOVING BUT WILL CONTINUE TO PUSH EAST BEFORE STALLING JUST OFFSHORE. SHOWERS AND POSSIBLE THUNDERSTORMS WILL BE ONGOING INTO THURSDAY NIGHT. WITH PRECIPITABLE WATERS AROUND 2 INCHES...CAN EXPECT HEAVY RAIN. THE COLD FRONT WILL MOVE ACROSS THE REGION BY THURSDAY NIGHT. NORTHWEST FLOW BEHIND THE FRONT WILL BRING IN DRIER AIR FOR FRIDAY. AN AREA OF HIGH PRESSURE WILL MOVE INTO THE REGION AND CONTROL OUR WEATHER THROUGH MUCH OF THE WEEKEND WITH TEMPERATURES IN THE 80S. RETURN FLOW SETS UP BRINGING AN INCREASE IN THE HEAT AND HUMIDITY AGAIN FOR THE BEGINNING OF THE WEEK. && .AVIATION /21Z TUESDAY THROUGH SUNDAY/... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS THE AREA. THEY ARE SCATTERED IN NATURE BUT NUMEROUS ENOUGH TO INCLUDE A TEMPO FOR THUNDER AT ALL TERMINALS EXCEPT KISP/KGON WHERE AIR IS MORE STABLE FROM EARLIER SHOWERS/THUNDERSTORMS. CONVECTION SHOULD BECOME LESS WIDESPREAD AFTER 00Z...BUT ISOLATED CONVECTION IS STILL POSSIBLE OVERNIGHT THROUGH 12Z WEDNESDAY. OTHERWISE...VFR FORECAST INTO THIS EVENING FOR ALL SITES EXCEPT KGON. VSBYS MAY DROP TO MVFR AFTER MIDNIGHT...THEN LIFT AROUND 13Z WEDNESDAY. FIRST NIGHT OF SOUTHERLY FLOW (AS OPPOSED TO SOUTHWESTERLY)...SO MVFR CIGS IS NOT EXPECTED...BUT WILL MONITOR TRENDS. EXCEPTION IS AT KGON WHERE IFR CIGS/VSBYS ARE FORECAST BETWEEN 09 AND 14Z WEDNESDAY...WITH MVFR CIGS/VSBYS FORECAST ON EITHER SIDE OF THAT. OCCASIONAL LIFR POSSIBLE AT KGON AROUND 12Z...BUT LOW CONFIDENCE. NY METRO ENHANCED AVIATION WEATHER SUPPORT... DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE) KEWR FCSTER COMMENTS: BEST CHANCE OF TSTMS THROUGH 00Z. KJFK FCSTER COMMENTS: BEST CHANCE OF TSTMS THROUGH 00Z. KLGA FCSTER COMMENTS: BEST CHANCE OF TSTMS THROUGH 00Z. KTEB FCSTER COMMENTS: BEST CHANCE OF TSTMS THROUGH 00Z. KHPN FCSTER COMMENTS: BEST CHANCE OF TSTMS THROUGH 00Z. KISP FCSTER COMMENTS: VCSH POSSIBLE THROUGH 00Z. .OUTLOOK FOR 21Z WEDNESDAY THROUGH SUN... .THU-FRI...SUB VFR FOG/CIGS POSSIBLE DAILY 06Z-14Z. SCT TSTMS POSSIBLE DAILY MAINLY 18Z-04Z WITH SUB VFR POSSIBLE AT TIMES. .SAT...SUB VFR POSSIBLE IN SHOWERS. .SUN...VFR. && .MARINE... SOUTHERLY FLOW INCREASES ON WEDNESDAY AHEAD OF A SLOWLY MOVING COLD FRONT. THIS WILL BUILD SEAS ON THE OCEAN TO SCA LEVELS BY WEDNESDAY NIGHT. SCA CONDITIONS CONTINUE THROUGH THURSDAY FOR THE OCEAN WATERS. HIGH PRESSURE THEN BUILDS NORTH OF THE WATERS FRIDAY THROUGH THE WEEKEND. CONDITIONS ARE THEREFORE EXPECTED TO REMAIN BELOW SCA LEVELS. UNDERCUT WAVEWATCH BY 1 TO 2 FT AT TIMES WED INTO WED NIGHT. && .HYDROLOGY... THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WEDNESDAY THROUGH THURSDAY NIGHT ACROSS THE HSA. ALTHOUGH WIDESPREAD FLOODING IS NOT EXPECTED AT THIS TIME...FLASH FLOODING IS POSSIBLE WITH ANY TRAINING CONVECTION. RAINFALL IN EXCESS OF 2 INCHES IS POSSIBLE IN AN AREA IF THUNDERSTORMS TRAIN OVER THAT AREA FOR AN HOUR. EXPECT THUNDERSTORMS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL THURSDAY THROUGH THURSDAY NIGHT ACROSS THE HYDROLOGIC SERVICE AREA. ALTHOUGH WIDESPREAD FLOODING IS NOT EXPECTED AT THIS TIME...FLASH FLOODING IS POSSIBLE WITH ANY TRAINING CONVECTION. RAINFALL IN EXCESS OF 2 INCHES IS POSSIBLE IN AN AREA IF THUNDERSTORMS TRAIN OVER THAT AREA FOR AN HOUR. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. && SYNOPSIS...FIG/DW NEAR TERM...DW SHORT TERM...DW LONG TERM...FIG AVIATION...BC MARINE...FIG/DW HYDROLOGY...FIG/DW
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 703 AM EDT TUE JUL 9 2013 CTZ007-008-010>012-NYZ078>081-177-179-101115- NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN NASSAU-SOUTHERN NASSAU- 703 AM EDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-101115- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 703 AM EDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005-006-009-NJZ002-004-006-103>108-NYZ067>075-176-178-101115- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD- WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- NORTHERN QUEENS-SOUTHERN QUEENS- 703 AM EDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SLOWLY MOVING FRONTAL SYSTEM WILL BRING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO THE REGION WEDNESDAY AND THURSDAY AFTERNOON AND EVENING. A THREAT FOR URBAN AND SMALL STREAM FLASH FLOODING EXISTS WITH ANY TRAINING THUNDERSTORMS ACTIVITY DURING THIS TIME. RAINFALL IN EXCESS OF 2 INCHES IN A HOUR IS POSSIBLE IF THUNDERSTORMS TRAIN OVER THE SAME AREA FOR AN HOUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1251 PM EDT TUE JUL 9 2013
CTZ006>008-010-011-091745-
NORTHERN MIDDLESEX-NORTHERN NEW HAVEN-NORTHERN NEW LONDON-SOUTHERN
MIDDLESEX-SOUTHERN NEW HAVEN-
1251 PM EDT TUE JUL 9 2013
...STRONG THUNDERSTORMS WILL IMPACT EASTERN NEW HAVEN...MIDDLESEX AND
NORTHWESTERN NEW LONDON COUNTIES...
AT 1249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WALLINGFORD TO EAST
HADDAM...OR ALONG A LINE EXTENDING FROM WALLINGFORD TO 6 MILES NORTH
OF CHESTER...AND MOVING NORTHEAST AT 10 MPH.
THESE STORMS WILL BE...
NEAR MERIDEN BY 110 PM.
NEAR MIDDLETOWN BY 120 PM.
NEAR PORTLAND BY 125 PM.
NEAR EAST HAMPTON BY 130 PM.
NEAR CROMWELL BY 145 PM.
FREQUENT CLOUD TO GROUND LIGHTNING...AND SMALL HAIL ARE EXPECTED WITH
THESE STORMS. IN ADDITION...VERY HEAVY RAIN...WITH RAINFALL RATES OF
UP TO 2 INCHES AN HOUR...IS OCCURRING WITH THESE STORMS. THIS COULD
CAUSE PONDING OF WATER ON ROADWAYS...AND MINOR FLOODING OF POOR
DRAINAGE AREAS.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4135 7234 4135 7235 4133 7236 4131 7289
4158 7280 4158 7276 4163 7271 4165 7253
4164 7249 4159 7246 4160 7234 4164 7234
4168 7227 4169 7227 4172 7224
MALOITSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
125 PM EDT TUE JUL 9 2013
CTZ007-008-012-091830-
NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN NEW LONDON-
125 PM EDT TUE JUL 9 2013
...STRONG THUNDERSTORMS WILL IMPACT MIDDLESEX AND NEW LONDON
COUNTIES...
AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SALEM TO
VOLUNTOWN...OR ALONG A LINE EXTENDING FROM SALEM TO 9 MILES SOUTH OF
PLAINFIELD...AND MOVING EAST AT 10 MPH.
THESE STORMS WILL BE...
5 MILES SOUTH OF COLCHESTER BY 140 PM.
NEAR PRESTON BY 205 PM.
NEAR VOLUNTOWN BY 230 PM.
FREQUENT CLOUD TO GROUND LIGHTNING...AND SMALL HAIL ARE EXPECTED WITH
THESE STORMS. IN ADDITION...VERY HEAVY RAIN...WITH RAINFALL RATES OF
UP TO 2 INCHES AN HOUR...IS OCCURRING WITH THESE STORMS. THIS COULD
CAUSE PONDING OF WATER ON ROADWAYS...AND MINOR FLOODING OF POOR
DRAINAGE AREAS.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4142 7179 4140 7184 4138 7184 4136 7234
4143 7232 4141 7243 4153 7245 4161 7227
4171 7224 4167 7217 4167 7212 4164 7198
4165 7180 4164 7178
MALOITPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
357 PM EDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD CHESHIRE 41.50N 72.90W
07/09/2013 NEW HAVEN CT LAW ENFORCEMENT
INTERSECTION OF NORTH BROOKSVALE RD RT 42 NEAR SOUTH
MAIN STREET RT 10 CLOSED DUE TO FLOODING
&&
MLPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
400 PM EDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM FLASH FLOOD CHESHIRE 41.50N 72.90W
07/09/2013 NEW HAVEN CT FIRE DEPT/RESCUE
INTERSECTION OF NORTH BROOKSVALE RD RT 42 NEAR SOUTH
MAIN ST RT 10 REMAINS CLOSED DUE TO FLOODING
&&
MLPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
403 PM EDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM FLASH FLOOD CHESHIRE 41.50N 72.90W
07/09/2013 NEW HAVEN CT LAW ENFORCEMENT
INTERSECTION OF NORTH BROOKSVALE RD RT 42 NEAR SOUTH
MAIN ST RT 10 REMAINS CLOSED DUE TO FLOODING
&&
CORRECTED SOURCE
MLThe Brookhaven radar (KOKX), 120 km away, was scanning. The volume nearest the first event began at 20:38 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees reported down along Broadway.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2013Every state in 2013This day in weather historyWarnings in New York, July 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 468607.